well,where do i start,i was put on azithrymicin,z pak, got bacteria vaginosis,was given a round of flagyl after 10 days after being on the z pak,developed thrush and only took 2 flagyl so i never cleared the bv. took nyastin for a week did not work,then fluconzole for a week ,1 pill 100 mg for 7 days,worked ut i think i got lichen planus in my mouth. tongue hurts and burning,now i still have o take flagyl to clear up the bv. this has been a nightmare,antibiotics are to blame and my question is,did all the mouth meds cause this and will this go? if not i have to take a round of flagyl and just afraid if i do i will have more problems? did anyone read where any of these meds cause lichen planus? i also had hearing problems because z pak is ototoxic!!!!!! any advice thank you
Lichen planus is an inflammatory disease that affects the skin and the oral mucosa, and presents itself in the form of papules (flat spots) or rashes. The exact cause of Lichen Planus is not very clearly understood but some triggers are found and these include stress, food allergens, environmental allergens and some drugs (NSAID’s, pencillamine, tetracycline, captopril. sulfonamides etc). Treatment is available only on prescription and consists mainly of steroids, retinoids, hydroquinone and phototherapy.
Hope it helps. Take care and do keep us posted on how you are doing.
hi,well i dont think that is it,i seem to have a problem with taking an antibiotic. i just would like your advice on any secondary infections or any long standing damage that a z pak can do to the body?ears are hurting and my stool is still soft!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.